# SDR REXA2022100302169

- Difficulty date: August 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 32,366 hours, 30,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 601R3111975
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RBL 9 FLOOR BEAM FLANGE AT FS 559+64 - FS 559+112	REMOVED CORROSION ON FLOOR BEAM AT RBL9 FROM FS 559+16 TO FS 559+80 REF CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00 PGS 101-106 AND CRJ 200 SRM 53-51-43. REPLACED RBL 9 FLOOR BEAM CAP P/N 601R31119-75 FROM FS559+8 TO FS559+120. REF ENDEAVOR AIR EA CRJ253#14468 REV IR DATED 09/03/2022 AND CRJ 200 SRM 51-42-21.
